Applied Mathematics and Mechanics

, Volume 8, Issue 10, pp 911–918 | Cite as

Existence theorems for a class of Chandrasekhar H-equation with perturbation in transpory theory

  • Zhang Shi-sheng


In this paper, the existence and approximation theorems of positive solutions in space C[0,1] for a class of Chandrasekhar H-equations with perturbation in transport theory are proved. The results presented in this paper improve and extend some recent results in [1–9].


Banach Space Existence Theorem Compact Operator Banach Algebra Approximation Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Chandrasekhar, S.,Radiative Transfer, Dover, New York (1960).Google Scholar
  2. [2]
    Legget, R.W., On certain nonlinear integral equations,J. Math. Anal. Appl.,57 (1977), 462–468.MathSciNetCrossRefGoogle Scholar
  3. [3]
    Stuart, C.A., Existence theorems for a class of nonlinear integral equations,Math. Z.,137 (1974), 49–66.zbMATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    Hively, G.A., On a class of nonlinear integral equations arising in transport theory,SIAM Math. Anal.,9, 5 (1978), 787–792.zbMATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    Cahlon, B. and M. Eskin, Existence theorems for an integral equation of the ChandrasekharH-equation with perturbation,J. Math. Anal. Appl.,83 (1981), 159–171.zbMATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    Liu Qiang-rong, The maximal and minimal solutions of a class of nonlinear integral equations in transport theory,Kexue Tongbao,1 (1982), 4–8. (in Chinese)Google Scholar
  7. [7]
    Bai Jin-dong, On the doubleness of solutions for a class of nonlinear integral equations in transport theory,Acta Math. Sci.,4, 4 (1984) 393–398. (in Chinese)MathSciNetGoogle Scholar
  8. [8]
    Legget, R.W., A new approach to theH-equation of Chandrasekhar,SIAM Math. Anal.,7, 4 (1976), 542–550.CrossRefGoogle Scholar
  9. [9]
    Busbridge, I.W., On theH-function of Chandrasekhar,Quart. J. Math., Oxford Ser,8 (1957), 133–140.zbMATHMathSciNetGoogle Scholar
  10. [10]
    Zhang Shi-sheng,Integral Equations, Chongqing Press (1986). (in Chinese)Google Scholar
  11. [11]
    Istratescu, V.I.,Fixed Point Theory, D. Reidel Publishing Company, Holland (1981).Google Scholar
  12. [12]
    Friedman, A.,Partial Differential Equations of Farabolic Type, Prentice-Hall, Englewood Cliffs, N.J. (1964).Google Scholar

Copyright information

© Shanghai University of Technology (SUT) 1987

Authors and Affiliations

  • Zhang Shi-sheng
    • 1
  1. 1.Department of MathematicsSichuan UniversityChengdu

Personalised recommendations